# SDR 95ZZZX7021

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40N
- Make and model: Cessna 650
- Aircraft serial: 6507031
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 99141362
- Condition: Broken
- Location: Rt Inbd Nr 3
- Component: Bfgoodrich, 244537
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT TT 738.7 HRS.  DURING NR 3 RIGHT INBOARD TIRE CHANGE, FOUND INBOARD, FIRST CARRIER AND LINING ASSYS BROKEN IN 2 PIECES.  BRAKE ASSY PN 21502 BF GOODRICH CESSNA PN 9914136-1.  MANUAL NR 32-46-41, PAGE 1006, ITEM NR 90.  APR 28/89 DATED.  DEFECTED PART CARRIER AND LINING PN 244-537.
